MathSciNet Relay Station
MathSciNet bibliographic data
MR1929600 (2003g:60043) 60F05 (60E15)
Papadatos, N.; Papathanasiou, V. Poisson approximation for a sum of dependent indicators: an alternative approach. Adv. in Appl. Probab. 34 (2002), no. 3, 609–625.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement